Том 71
№ 11

All Issues

Smoljak K.

Articles: 1
Article (English)

Generalizations of Steffensen’s Inequality by Lidstone’s Polynomials

Pečarić J. E., Perušić A., Smoljak K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 11. - pp. 1525-1539

We obtain generalizations of Steffensen’s inequality by using Lidstone’s polynomials. Furthermore, the functionals associated with the obtained generalizations are used to generate n-exponentially and exponentially convex functions, as well as the new Stolarsky-type means.